MathSciNet Relay Station
MathSciNet bibliographic data
MR1137236 42C10 (33C45 42C15)
Thangavelu, S. Hermite expansions on ${\bf R}^n$ for radial functions. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1097–1102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement